# SDR FDEA201306241382

- Difficulty date: June 24, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 63,267 hours, 10,901 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead Web
- Part number: AUB75403
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON YN 286 BULKHEAD DAMAGED. REPAIRED.
